# SDR AALA20120324012

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 42,355 hours, 5,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21G EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR 21G EMERGENCY LIGHT.  OPS CHECK NORMAL.
